# SDR DALA2019032801976

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1004355) DURING INSPECTION FOUND WEAR SEAT TRACK STA 520 LBL.24.82 AT PASSENGER CABIN. REPLACED SECTION OF SEAT TRACK LOCATED BTW BS 500H TO BS 520 AND LBL 24.82 AT PASSENGER CABIN ASPER SRM 51-40-02 AND SRM 53-00-52 REPAIR 4 AND DRAWING #143A0060 REV.B.
